Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 787419, 13 pages
http://dx.doi.org/10.1155/2012/787419
Research Article

Iterative Algorithm for Common Fixed Points of Infinite Family of Nonexpansive Mappings in Banach Spaces

College of Science, Civil Aviation University of China, Tianjin 300300, China

Received 9 January 2012; Accepted 18 January 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Songnian He and Jun Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Songnian He and Jun Guo, “Iterative Algorithm for Common Fixed Points of Infinite Family of Nonexpansive Mappings in Banach Spaces,” Journal of Applied Mathematics, vol. 2012, Article ID 787419, 13 pages, 2012. https://doi.org/10.1155/2012/787419.